# SDR 2003UALA00478

- Difficulty date: June 5, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 71,732 hours, 18,596 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Punctured
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAILCONE SKIN AT STA 1848, LBL 24 PUNCTURED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED REPAIR DOUBLER.
